Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 69, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Aug 19, 2008, 12:20 PM CDT for Denton County, Texas. It was in force for 115 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2008, 12:20 PM CDT (17:20 UTC)
- Expired
- Aug 19, 2008, 2:15 PM CDT
- In force
- 115 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 77 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 1:08 PM CDT | FLOOD | Krum, TX | HICKORY RD SOUTH AT FM 1173 CLOSED DUE TO WATER |
| Aug 19, 2:15 PM CDT | FLASH FLOOD | 1 Se Krum, TX | JACKSON ROAD E AND W FLOODED AND CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 115 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 735 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 481 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 191720
FFWFWD
TXC121-191915-
/O.NEW.KFWD.FF.W.0069.080819T1720Z-080819T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1220 PM CDT TUE AUG 19 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 215 PM CDT
* AT 1218 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN NEAR KRUM. THE STORMS PRODUCING THE
HEAVY RAINFALL ARE NEARLY STATIONARY. RADAR INDICATES THAT NEARLY
3 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 3 INCHES WILL
BE POSSIBLE THROUGH 215 PM WITH THESE SLOW MOVING SHOWERS AND
THUNDERSTORMS.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...KRUM...PONDER AND SANGER.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3343 9702 3342 9701 3310 9709 3299 9723
3299 9739 3344 9738
$$
DUNN1 follow-up statement
000
WGUS74 KFWD 191834
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
134 PM CDT TUE AUG 19 2008
TXC121-191915-
/O.CON.KFWD.FF.W.0069.000000T0000Z-080819T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENTON TX-
134 PM CDT TUE AUG 19 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
WESTERN DENTON COUNTY...
AT 132 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SHOWERS WITH HEAVY RAIN NEAR DENTON...MOVING NORTH AT 5 MPH. HEAVY
RAIN HAS ALREADY FALLEN NEAR KRUM...AND ALONG INTERSTATE 35 BETWEEN
SANGER AND DENTON. SOME FLOODING HAS BEEN REPORTED NEAR KRUM.
ADDITIONAL SHOWERS WILL CONTINUE TO MOVE ACROSS WESTERN DENTON
COUNTY OVER THE NEXT HOUR...WITH ADDITIONAL RAINFALL AMOUNTS OF UP
TO 1 INCH POSSIBLE.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE KRUM AND PONDER.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3343 9702 3342 9701 3314 9708 3299 9729
3299 9739 3324 9735 3343 9721
$$
DUNNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 12:15 PM CDT, 5 minutes earlier.
Area forecast discussion, Aug 19, 12:15 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE FORT WORTH TX 1215 PM CDT TUE AUG 19 2008 .AVIATION... UPPER LOW CURRENTLY NEAR SPS WILL MOVE VERY SLOWLY EAST/SOUTHEAST OVER THE NEXT 24 HOURS. EXPECT SHOWERS TO CONTINUE TO DEVELOP THIS AFTERNOON NEAR A WEAK BOUNDARY BETWEEN FTW AND AFW...AND DTO. DFW DAL AND ACT MAY ALSO SEE A FEW SHOWERS THIS AFTERNOON BUT ACTIVITY WILL BE MUCH MORE SPORADIC. SHOWERS WILL BECOME MORE CONCENTRATED NEAR THE UPPER LOW TONIGHT WITH MOST PRECIPITATION REMAINING NORTH AND EAST OF THE METROPLEX TAF SITES. EXPECT MVFR CEILING TO CONTINUE FOR MOST OF THE AFTERNOON. HOWEVER...CEILINGS MAY TEMPORARILY LIFT TO 3000 FT FROM LATE AFTERNOON THROUGH THE EARLY EVENING. EXPECT MVFR CEILINGS TO RETURN THIS EVENING AND FALL TO IFR SHORTLY AFTER 06Z. CEILINGS WILL NOT LIFT ABOVE 1000 FT UNTIL AROUND 15Z WEDNESDAY. EXPECT A SOUTHEAST WIND EARLY IN THE TAF PERIOD TO BECOME EAST/NORTHEAST TONIGHT AND WEDNESDAY MORNING. WIND SPEEDS SHOULD REMAIN AT OR BELOW 10 KNOTS. .79... && .UPDATE... 1044 AM HAVE EXTENDED FLASH FLOOD WATCH THROUGH 7 AM WEDNESDAY. FEEL THAT AREA NEAR RED RIVER...AND ALSO NEAR UPPER LOW...HAS THREAT OF HEAVY RAIN OVERNIGHT SIMILAR TO WICHITA FALLS AREA LAST NIGHT. CAN NOT TELL FOR CERTAIN HOW FAR SOUTH THIS THREAT GOES...BUT IT COULD IMPACT NORTHERN METROPLEX AS WELL. COPIOUS AMOUNTS OF RAIN IN REST OF WATCH AREA HAS SATURATED GROUND AND NEW RAINFALL WILL RUN OFF QUICKLY. MINOR TWEAKS TO TEMPERATURES ALSO...BUT MAIN UPDATE IS TO INCREASE POPS AND QPF IN NORTHERN COUNTIES OVERNIGHT. 84 && .AVIATION... 12Z TAF PACKAGE A VERY MOIST ATMOSPHERE REMAINS IN PLACE ACROSS NORTH TEXAS AND CIGS HAVE DROPPED INTO IFR IN THE METROPLEX AND LIFR AT KACT. EXPECT IFR CIGS TO CONTINUE FOR A FEW HOURS AND THEN CIGS WILL BEGIN TO SLOWLY LIFT AND SHOULD REACH MVFR CATEGORY BY LATE MORNING. BEST CHANCE FOR RAIN AT THE AIRPORTS WILL BE THIS MORNING AND THEN MORE SCATTERED ACTIVITY IS EXPECTED THIS AFTERNOON. MOST OF THE RAIN ACTIVITY THIS AFTERNOON MAY REMAIN EAST OF THE I-35 CORRIDOR. WITH MORE SCATTERED ACTIVITY EXPECTED THIS AFTERNOON... CIGS SHOULD LIFT INTO VFR EXCEPT FOR IN SHOWERS. A RETURN OF LOW CLOUDS IS EXPECTED OVERNIGHT WITH IFR CIGS AGAIN LATE TONIGHT. A SURFACE LOW WILL REMAIN IN THE VICINITY TODAY SO WINDS ARE EXPECTED TO REMAIN EAST TO NORTHEAST. A SHIFT TO THE NORTH IS EXPECTED OVERNIGHT. 82/JLD && .PREV DISCUSSION... /ISSUED 240 AM CDT TUE AUG 19 2008/ CHALLENGING FORECAST EARLY THIS MORNING...MAINLY IN REGARDS TO CONVECTIVE TRENDS RELATED TO UPPER LOW NOW SWINGING SEWD ACROSS THE CHILDRESS/WICHITA FALLS AREAS...WHERE NOCTURNALLY...MOST CONCENTRATED CONVECTION HAS FOCUSED IN/JUST EAST OF THE CENTER OF THIS CIRCULATION ALOFT. GUT FEELING IS THIS SYSTEM IS TAKING ON HYBRID CHARACTERISTICS OF A WARM CORE/TROPICAL/ AND COLD CORE SYSTEM NOW THAT IT/S ENTERING A REGION OF TROPICAL-LIKE MOISTURE. WITH SLOW SEWD DRIFT OVER N TX EXPECTED TODAY AND STRIPE OF BETTER MOISTURE BEING OVER THE NE 1/2 OF N TX...THIS IS HOW WELL ALIGN BEST POPS/ WEATHER AS WELL. CATEGORICAL NRN/ERN COUNTIES...TAPERING DOWN TO LIKELY/CHANCE POPS OVER THE SW...WHERE SOME DRIER MID-LVL AIR WILL LIKELY ENTRAIN IN FOR MORE DIURNAL/SCATTERED COVERAGE. PER RADAR/GAGE QPF AMOUNTS PAST 24 HRS...AND EXPECTED QPF TODAY OVER AREAS N OF I-20/E OF I-35...WE HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH FOR THOSE AREAS ALONG/NORTH OF I-20 CORRIDOR AND ALONG/EAST OF I-35 CORRIDOR. THOUGH RAIN AND STORMS WILL BE PERIODIC OVER CONSTANT ...THE THOUGHT HERE IS THAT WITH SUCH RICH MOISTURE BEING LIFTED BY SHORTWAVE ENERGY ANY SCATTERED THUNDERSTORMS WILL BE PROFICIENT RAIN MAKERS WITH SOME 1-3 INCH AMOUNTS...WITH ISOLATED AMOUNTS IN EXCESS OF 4 INCHES NOT OUT OF THE QUESTION. A WEAK SFC LOW WILL SHUNT SSE AND DRAG A WEAK FRONT THROUGH WRN HALF OF CWA TONIGHT INTO WED...WITH BEST MOISTURE/LIFT E OF I-35 AND WILL HOLD HIGHEST POPS OVER ERN COUNTIES...LOWER TO THE WEST. UPPER LOW WILL BEGIN TO SLOWLY LIFT NNE AWAY FROM AREA WED NIGHT/THURS AS KICKER SYSTEM BEGINS DROPPING SE THROUGH THE PAC NW/ROCKIES. DURING THIS TIME...WE EXPECT MORE DIURNAL TYPE ACTIVITY WITH BETTER CHANCES E OF I-35. BY LATE THURS INTO FRI...SYSTEM LIFTS AWAY AND SUB- TROPICAL RIDGE WILL BUILD IN BEHIND IT WITH DRIER/HOTTER WEATHER THE RESULT. WEVE LIKELY BEEN SPOILED WITH THESE COOLER TEMPS...BUT THE 90S WILL RETURN AS WE REMAIN IN THE LATTER HALF OF AUGUST. LOW POPS NEXT WEEKEND ONLY DUE TO WEAKNESS IN UPPER LEVELS OVER EAST TX...BUT CONFIDENCE NOT GOOD THIS FAR OUT. /05 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 79 70 84 72 91 / 90 60 40 20 20 WACO, TX 83 69 87 70 92 / 70 50 40 20 20 PARIS, TX 78 66 80 66 87 / 100 70 60 40 40 DENTON, TX 78 67 83 68 90 / 100 60 40 20 20 MCKINNEY, TX 79 66 82 67 89 / 100 70 60 30 20 DALLAS, TX 79 70 83 72 90 / 90 60 50 20 20 TERRELL, TX 79 69 82 69 90 / 90 70 60 30 30 CORSICANA, TX 83 70 85 69 92 / 80 60 50 30 20 TEMPLE, TX 84 69 87 69 92 / 70 50 40 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-118>123-133>135-145>148-158>162-174-175. &&
Hazardous weather outlook, Aug 19, 11:30 AM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE FORT WORTH TX 1130 AM CDT TUE AUG 19 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1130 AM CDT TUE AUG 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. RAIN AND THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT. THE MAIN THREAT WILL BE THE POTENTIAL FOR FLASH FLOODING. WIDESPREAD RAINFALL ACCUMULATIONS OF ONE TO THREE INCHES ARE EXPECTED THROUGH TONIGHT WITH SOME LOCATIONS POTENTIALLY RECEIVING OVER FOUR INCHES OF RAIN. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 6 AM WEDNESDAY FOR LOCATIONS NORTH AND EAST OF A LINE FROM GRAHAM TO FORT WORTH TO KILLEEN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH TEXAS WEDNESDAY THROUGH THURSDAY. LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING WILL CONTINUE TO BE THE MAIN THREATS. THUNDERSTORM CHANCES WILL END FROM WEST TO EAST ON THURSDAY. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE SOUTHEAST AND EAST ON FRIDAY AFTERNOON AND SATURDAY. THUNDERSTORM CHANCES THEN OVERSPREAD ALL OF NORTH TEXAS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED FOR FLOODING REPORTS.
In the hours before
Local storm report, Aug 19, 8:35 AM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
835 AM CDT TUE AUG 19 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 AM FLASH FLOOD THORNTON 31.41N 96.57W
08/19/2008 LIMESTONE TX LAW ENFORCEMENT
NUMEROUS BRIDGES UNDER WATER BETWEEN KOSSE...THORNTON
AND GROESBECK.Local storm report, Aug 19, 10:29 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1029 AM CDT TUE AUG 19 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD KOSSE 31.31N 96.63W
08/19/2008 LIMESTONE TX EMERGENCY MNGR
APPROX 3 HOMES FLOODED IN THE 300 BLOCK OF SOUTH
NARCISSUSLocal storm report, Aug 19, 10:33 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1033 AM CDT TUE AUG 19 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 AM FLASH FLOOD 6 E TRHORNTON 31.41N 96.47W
08/19/2008 LIMESTONE TX LAW ENFORCEMENT
WATER OVER FM937Local storm report, Aug 19, 10:43 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1043 AM CDT TUE AUG 19 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM FLASH FLOOD 10 SW GROESBECK 31.42N 96.65W
08/19/2008 LIMESTONE TX EMERGENCY MNGR
WATER OVER FM339 IN SEVEN PLACES.Local storm report, Aug 19, 11:58 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1158 AM CDT TUE AUG 19 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM FLASH FLOOD KOSSE 31.31N 96.63W
08/19/2008 LIMESTONE TX LAW ENFORCEMENT
NUMEROUS COUNTY ROADS CLOSED EAST OF THORNTON. SEVERAL
HOUSES PARTIALLY FLOODED IN KOSSE.Local storm report, Aug 19, 12:12 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1212 PM CDT TUE AUG 19 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 PM FLASH FLOOD 3 SE BREMOND 31.13N 96.64W
08/19/2008 ROBERTSON TX LAW ENFORCEMENT
WATER OVER HIGHWAY 46 AT WALNUT CREEK CROSSING. TXDOT
HAS CLOSED ROADWAY.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 9:59 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Leon | 2 hr |
| Aug 19, 2:50 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Cooke, Dallas and 32 more | 40 hr |
| Aug 19, 4:45 AM CDT | Areal Flood Advisory | FWD | Jack, Wise | 90 min |
| Aug 19, 5:18 AM CDT | Flash Flood Warning | FWD | Jack, Montague, Wise | 3 hr |
| Aug 19, 5:41 AM CDT | Flash Flood Warning | FWD | Falls, Freestone, Limestone | 3 hr |
| Aug 19, 5:59 AM CDT | Areal Flood Advisory | FWD | Van Zandt | 2 hr |
| Aug 19, 6:29 AM CDT | Areal Flood Warning | FWD | Jack | 3 hr |
| Aug 19, 6:44 AM CDT | Flash Flood Warning | FWD | Falls, Milam, Robertson | 3 hr |
| Aug 19, 8:37 AM CDT | Flash Flood Warning | FWD | Falls, Freestone, Leon, Limestone, Robertson | 4 hr |
| Aug 19, 9:11 AM CDT | Areal Flood Advisory | FWD | Cooke | 2 hr |
| Aug 19, 11:20 AM CDT | Areal Flood Advisory | FWD | Denton | 115 min |
| Aug 19, 12:30 PM CDT | Areal Flood Warning | FWD | Freestone, Leon, Limestone, Robertson | 4 hr |
| Aug 19, 2:14 PM CDT | Flash Flood Warning | FWD | Denton | 61 min |
| Aug 19, 2:18 PM CDT | River Flood Warning | FWD | Leon, Robertson | 66 hr |
| Aug 19, 3:18 PM CDT | Flash Flood Warning | FWD | Denton | 117 min |
| Aug 19, 5:01 PM CDT | Areal Flood Advisory | FWD | Bosque | 89 min |
| Aug 19, 5:13 PM CDT | Special Weather Statement | FWD | Bosque | 32 min |
| Aug 19, 5:19 PM CDT | Areal Flood Advisory | FWD | Johnson | 117 min |
| Aug 19, 5:40 PM CDT | Special Weather Statement | FWD | McLennan | 35 min |
| Aug 19, 6:34 PM CDT | Special Weather Statement | FWD | Hood | 26 min |
| Aug 19, 6:50 PM CDT | Flash Flood Warning | FWD | McLennan | 113 min |
Nearby
Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.